Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A functorial LMO invariant for Lagrangian cobordisms

Dorin Cheptea, Kazuo Habiro and Gwénaël Massuyeau

Geometry & Topology 12 (2008) 1091–1170
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology 3-spheres. I. A highly non trivial flat connection on $S^3$, Selecta Math. $($N.S.$)$ 8 (2002) 315 MR1931167
3 D Bar-Natan, S Garoufalidis, L Rozansky, D P Thurston, The \AArhus integral of rational homology 3-spheres. II. Invariance and universality, Selecta Math. $($N.S.$)$ 8 (2002) 341 MR1931168
4 D Bar-Natan, R Lawrence, A rational surgery formula for the LMO invariant, Israel J. Math. 140 (2004) 29 MR2054838
5 D Cheptea, T T Q Le, Three-cobordisms with their rational homology on the boundary, preprint (2005) to appear in J. Knot Theory Ramifications arXiv:math/0508220
6 D Cheptea, T T Q Le, A TQFT associated to the LMO invariant of three-dimensional manifolds, Comm. Math. Phys. 272 (2007) 601 MR2304469
7 L Crane, D Yetter, On algebraic structures implicit in topological quantum field theories, J. Knot Theory Ramifications 8 (1999) 125 MR1687553
8 S Garoufalidis, The mystery of the brane relation, J. Knot Theory Ramifications 11 (2002) 725 MR1918810
9 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
10 S Garoufalidis, J Levine, Tree-level invariants of three-manifolds, Massey products and the Johnson homomorphism, from: "Graphs and patterns in mathematics and theoretical physics", Proc. Sympos. Pure Math. 73, Amer. Math. Soc. (2005) 173 MR2131016
11 M Goussarov, Finite type invariants and $n$–equivalence of $3$–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
12 M Goussarov, Variations of knotted graphs. The geometric technique of $n$–equivalence, Algebra i Analiz 12 (2000) 79 MR1793618
13 N Habegger, Milnor, Johnson and tree-level perturbative invariants, preprint (2000)
14 N Habegger, X S Lin, On link concordance and Milnor's $\overline {\mu}$ invariants, Bull. London Math. Soc. 30 (1998) 419 MR1620841
15 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
16 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
17 K Habiro, Bottom tangles and universal invariants, Algebr. Geom. Topol. 6 (2006) 1113 MR2253443
18 D M Jackson, I Moffatt, A Morales, On the group-like behavior of the Le–Murakami–Ohtsuki invariant, J. Knot Theory Ramifications 16 (2007) 699 MR2341311
19 T Kerler, Bridged links and tangle presentations of cobordism categories, Adv. Math. 141 (1999) 207 MR1671770
20 T Kerler, Towards an algebraic characterization of 3–dimensional cobordisms, from: "Diagrammatic morphisms and applications (San Francisco, CA, 2000)", Contemp. Math. 318, Amer. Math. Soc. (2003) 141 MR1973515
21 T T Q Le, An invariant of integral homology $3$–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad", Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
22 T Q T Le, The LMO invariant, lecture notes from: “Ecole d’Eté de Mathématiques: Invariants de noeuds et de variétés de dimension trois”, Institut Fourier (1999)
23 T Q T Le, J Murakami, Representation of the category of tangles by Kontsevich's iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
24 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
25 T T Q Le, J Murakami, Parallel version of the universal Vassiliev–Kontsevich invariant, J. Pure Appl. Algebra 121 (1997) 271 MR1477611
26 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of $3$–manifolds, Topology 37 (1998) 539 MR1604883
27 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology $3$–spheres, preprint (2004) arXiv:math/0411431
28 G Massuyeau, Finite-type invariants of 3–manifolds and the dimension subgroup problem, J. Lond. Math. Soc. $(2)$ 75 (2007) 791 MR2352736
29 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
30 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. $(2)$ 81 (1965) 211 MR0174052
31 I Moffatt, The \AArhus integral and the $\mu$–invariants, J. Knot Theory Ramifications 15 (2006) 361 MR2217502
32 S Morita, On the structure of the Torelli group and the Casson invariant, Topology 30 (1991) 603 MR1133875
33 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
34 J Murakami, T Ohtsuki, Topological quantum field theory for the universal quantum invariant, Comm. Math. Phys. 188 (1997) 501 MR1473309
35 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific Publishing Co. (2002) MR1881401
36 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956